# SDR JJBA20240522052

- Difficulty date: May 14, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S8r-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, ABOVE FLOOR, RH SHEAR CLIP AT FR 73 AND BTW STR 8R-10R FOUND CRACKED. SHEAR CLIP REMOVED AND REPLACED
